Song Wang
Song Wang
Professor, Department of Mathematics & Statistics, Curtin University
curtin.edu.au üzerinde doğrulanmış e-posta adresine sahip - Ana Sayfa
Başlık
Alıntı yapanlar
Alıntı yapanlar
Yıl
An inequality of Ostrowski-Grüss' type and its applications to the estimation of error bounds for some special means and for some numerical quadrature rules
SS Dragomir, S Wang
Computers & Mathematics with Applications 33 (11), 15-20, 1997
2531997
Applications of Ostrowski's inequality to the estimation of error bounds for some special means and for some numerical quadrature rules
SS Dragomir, S Wang
Applied Mathematics Letters 11 (1), 105-109, 1998
2361998
A new inequality of Ostrowski's typ in L~ 1 norm and applications to some special means and to some numerical quadrature rules
SS Dragomir, S Wang
Tamkang Journal of Mathematics 28, 239-244, 1997
2041997
A new inequality of Ostrowski's type in Lp-norm
SS Dragomir, S Wang
Indian Journal of Mathematics 40 (3), 299-304, 1998
1741998
A novel fitted finite volume method for the Black–Scholes equation governing option pricing
S Wang
IMA journal of numerical analysis 24 (4), 699-720, 2004
1412004
DISRUPTION MANAGEMENT FOR SUPPLY CHAIN COORDINATION WITH EXPONENTIAL DEMAND FUNCTION*
C Huang, G Yu, S Wang, X Wang
Acta mathematica scientia 26 (4), 655-669, 2006
1402006
Power penalty method for a linear complementarity problem arising from American option valuation
S Wang, XQ Yang, KL Teo
Journal of optimization theory and applications 129 (2), 227-254, 2006
1182006
A novel approach in uncertain programming part I: new arithmetic and order relation for interval numbers
BQ Hu, S Wang
Journal of Industrial and Management Optimization 2 (4), 351, 2006
922006
A weighted version of Ostrowski inequality for mappings of Hölder type and applications in numerical analysis
SS Dragomir, P Cerone, J Roumeliotis, S Wang
Bull. Math. Soc. Sci. Math. Roumanie 42 (4), 301-314, 1999
871999
Drug release characteristics of phase separation pHEMA sponge materials
X Lou, S Munro, S Wang
Biomaterials 25 (20), 5071-5080, 2004
822004
The unified treatment of trapezoid, Simpson, and Ostrowski type inequality for monotonic mappings and applications
SS Dragomir, J Pečarić, S Wang
Mathematical and computer modelling 31 (6-7), 61-70, 2000
782000
Convergence of a fitted finite volume method for the penalized Black–Scholes equation governing European and American Option pricing
L Angermann, S Wang
Numerische Mathematik 106 (1), 1-40, 2007
682007
A new non-conforming Petrov-Galerkin finite-element method with triangular elements for a singularly perturbed advection-diffusion problem
JJH Miller, S Wang
IMA Journal of Numerical Analysis 14 (2), 257-276, 1994
681994
A power penalty method for linear complementarity problems
S Wang, X Yang
Operations Research Letters 36 (2), 211-214, 2008
672008
On a class of optimal control problems with state jumps
Y Liu, KL Teo, LS Jennings, S Wang
Journal of optimization theory and applications 98 (1), 65-82, 1998
671998
Discretization of semiconductor device problems (I)
F Brezzi, LD Marini, S Micheletti, P Pietra, R Sacco, S Wang
Handbook of numerical analysis 13, 317-441, 2005
602005
Solving Hamilton-Jacobi-Bellman equations by a modified method of characteristics
CS Huang, S Wang, KL Teo
Nonlinear Analysis-Series A Theory and Methods and Series B Real World …, 2000
572000
Numerical solution of Hamilton-Jacobi-Bellman equations by an upwind finite volume method
S Wang, LS Jennings, KL Teo
Journal of Global Optimization 27 (2), 177-192, 2003
562003
An exponentially fitted finite volume method for the numerical solution of 2D unsteady incompressible flow problems
JJH Miller, S Wang
Journal of Computational Physics 115 (1), 56-64, 1994
561994
A power penalty approach to a Nonlinear Complementarity Problem
C Huang, S Wang
Operations research letters 38 (1), 72-76, 2010
542010
Sistem, işlemi şu anda gerçekleştiremiyor. Daha sonra yeniden deneyin.
Makaleler 1–20